# SDR ABXA9600604

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5708458503
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST FAILED.  REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW DC8 M.M. 33-50-2.  OPS CHECK GOOD.
